# SDR AALA201811239003

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD HINGE BEARING OF MAIN LANDING GEAR DOOR WAS LOOSE.  REPLACED THE HINGE IAW SRM 51-44-11-001.
